# SDR BAQA081170

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,230 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 00288
- Condition: Leaking
- Location: Tail Rotor
- Part time: 387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAKING.  BEARINGS WORN IN INPUT LEVER.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
